Annals of Applied Probability

On Uniqueness of Solutions for the Stochastic Differential Equations of Nonlinear Filtering

Andrew J. Heunis and Vladimir M. Lucic

Full-text: Open access

Abstract

We study a nonlinear filtering problem in which the signal to be estimated is conditioned by the observations. The main results establish pathwise uniqueness for the unnormalized filter equation and uniqueness in law for the normalized and unnormalized filter equations.

Article information

Source
Ann. Appl. Probab., Volume 11, Number 1 (2001), 182-209.

Dates
First available in Project Euclid: 27 August 2001

Permanent link to this document
https://projecteuclid.org/euclid.aoap/998926990

Digital Object Identifier
doi:10.1214/aoap/998926990

Mathematical Reviews number (MathSciNet)
MR1825463

Zentralblatt MATH identifier
1017.60048

Subjects
Primary: 60G35: Signal detection and filtering [See also 62M20, 93E10, 93E11, 94Axx]
Secondary: 60G44: Martingales with continuous parameter 60G57: Random measures

Keywords
nonlinear filter equations weak solutions uniqueness

Citation

Lucic, Vladimir M.; Heunis, Andrew J. On Uniqueness of Solutions for the Stochastic Differential Equations of Nonlinear Filtering. Ann. Appl. Probab. 11 (2001), no. 1, 182--209. doi:10.1214/aoap/998926990. https://projecteuclid.org/euclid.aoap/998926990


Export citation